# SDR CALA2023013000264

- Difficulty date: January 29, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 77,236 hours, 33,163 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fastener
- Condition: Missing
- Location: Attach Fitting
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD AND AFT OTBD FASTENERS ATTACHING ACTUATOR FITTING TO HIN GE FITTINGS ARE MISSING THEIR TENSION HEADS. L/H OTBD AFT IS MAR KED DOT LH1 AND L/H OTBD FWD IS MARKED LH2 PER HAECO LCQ NON ROU TINE 9296007/28007  REV IR PART 1,   PERFORMED INTERIM REPAIR OF HOLES L3 AND L9 AT THE LH KEEL BEAM MLG ACTUATOR FITTING LOWER ATTACH AREA IAW ECRA REF ECRA 5330-07045 INTERIM REPAIR OF HOLES L3 AND L9 AT THE LH TOMC-APPROVAL FROM SC1ELBYC COMMENT KEEL BEAM MLG ACTUATOR FITTING LOWER ATTACH AREA  ACCOMPLISHED. "ACCOMPLISH A PERMANENT REPAIR ON REPAIRED HOLES L3 AND L9 AT THE LH KEEL BEAM MLG ACTUATOR FITTING LOWER ATTACH AREA PER PART 3 OF THE LATEST REVISION OF ECRA 5330-07045 ON OR BEFORE 28-JAN-24.
